Show simple item record

dc.contributor.authorMaffezioli, Paolo
dc.contributor.authorOrlandelli, Eugenio
dc.description.abstractIn previous work by Baaz and Iemhoff, a Gentzen calculus for intuitionistic logic with existence predicate is presented that satisfies partial cut elimination and Craig's interpolation property; it is also conjectured that interpolation fails for the implication-free fragment. In this paper an equivalent calculus is introduced that satisfies full cut elimination and allows a direct proof of interpolation via Maehara's lemma. In this way, it is possible to obtain much simpler interpolants and to better understand and (partly) overcome the failure of interpolation for the implication-free fragment.en_GB
dc.publisherWydawnictwo Uniwersytetu Łódzkiegoen_GB
dc.relation.ispartofseriesBulletin of the Section of Logic; 2
dc.rightsThis work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License.en_GB
dc.subjectintuitionistic logicen_GB
dc.subjectexistence predicateen_GB
dc.subjectsequent calculien_GB
dc.subjectcut eliminationen_GB
dc.subjectMaehara's lemmaen_GB
dc.titleFull Cut Elimination and Interpolation for Intuitionistic Logic with Existence Predicateen_GB
dc.contributor.authorAffiliationDepartamet de Filosofia, Universitat de Barcelona, Barcelona, Spain
dc.contributor.authorAffiliationDipartimento di Filosofia e Comunicazione, Universitá di Bologna, Bologna, Italy
dc.referencesM. Baaz and R. Iemhoff. On interpolation in existence logics, Logic for Programming, Articial Intelligence, and Reasoning ed. by G. Sutcliffe and A. Voronkov, vol. 3835 of Lecture Notes in Computer Science. Springer, 2005, pp. 697–711.
dc.referencesM. Baaz and R. Iemhoff, Gentzen calculi for the existence predicate, Studia Logica, vol. 82, no. 1 (2006), pp. 7–23.
dc.referencesM. Beeson, Foundations of Constructive Mathematics. Springer, 1985.
dc.referencesG. Gherardi, P. Maffezioli, and E. Orlandelli, Interpolation in extensions of first-order logic, Studia Logica (2019), pp. 1–30. (published online).
dc.referencesS. Maehara, On the interpolation theorem of Craig. Suugaku, vol. 12 (1960), pp. 235–237. (in Japanese).en_GB
dc.referencesS. Negri, Contraction-free sequent calculi for geometric theories with an application to Barr's theorem, Archive for Mathematical Logic, vol. 42, no. 4 (2003), pp. 389–401.
dc.referencesS. Negri, Proof analysis in modal logic, Journal of Philosophical Logic, vol. 34, no. (5-6) (2005), pp. 507–544.
dc.referencesS. Negri and J. von Plato, Structural Proof Theory. Cambridge University Press, 2001.
dc.referencesD. Scott, Identity and existence in intuitionistic logic. In M. Fourman, C. Mulvey, and D. Scott, editors, Application of Shaves. Springer, 1979, pp. 660–696.
dc.referencesA.S. Troelstra and H. Schwichtenberg, Basic Proof Theory. Cambridge University Press, 2nd edition, 2000.

Files in this item


This item appears in the following Collection(s)

Show simple item record

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License.
Except where otherwise noted, this item's license is described as This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License.